# SDR CA030924004

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54009494
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT SHUTDOWN DUE FADEC CAUTION LIGHT CREW SHUT THE ENGINE DOWN, FADEC FAULT CODE WAS 912. A FAULTY P2.2 BLEED VALVE WAS IDENTIFIED VALVE. 2.2 BLEED VALVE REPLACED AND AIRCRAFT WAS DECLARED SERVICEABLE.
